# SDR ASAA0853107

- Difficulty date: June 23, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 3,436 hours, 1,027 cycles
- Engine: Ge CFM56*
- Engine time: 3,436 hours, 1,027 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 1853M56P12
- Part serial: BECW5661
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 3,436 hours, 1,027 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ENG NR 2 SHORT TERM FAULT MSG NO.  FAULT CODE NR 73 20342.  THE FMV
POSITION SIGNAL OUT OF RANGE.  PERFORMED TEST 12 ACTUATORS TEST CONFIRMED FAULT.  VERIFIED ROTABLE COMPONENT MFG NR 442369 S/N NR 3219 REF IPC 73 21 10 01 ITEM 25T.  REPLACED HMU REF MM 73 21 10 400 801 FOO AND 000 801 F00.  OPS AND LEAK CHECK GOOD.
